Back
Return
Biography

Prof. Ayman Shehata
Department of Mathematics , Faculty of Science, Assiut University, Egypt.

Department of Mathematics, College of Science and Arts in Unaizah, Qassim University, Qassim, Kingdom of Saudi Arabia.
Associate Professor

Email:
drshehata2006@yahoo.com (preferred), A.Ahmed@qu.rdu.sa


Qualifications

2009, Ph.D., Pure Mathematics (Mathematical Analysis) Faculty of Science-Assiut University, Egypt

2006, M.S., Applied Mathematics (Elasticity), Faculty of Science-Assiut University, Egypt

2000, B.S., Mathematics, Faculty of Science - Assiut University, Egypt

Publications: (Selected)


  1. M.S. Metwally, M.T. Mohamed and Ayman Shehata; On Hermite-Hermite matrix polynomials. Mathematica Bohemica. Vol. 133, No. 4 (2008), 421-434.[ISSN 0862-7959; Refereed & Indexed Journal; 2012 Impact Factor: 0.124(SJR) ), Q3]
  2. M.S. Metwally, M.T. Mohamed and Ayman Shehata; Generalizations of two-index two-variable Hermite matrix polynomials. Demonstratio Mathematica. Vol. 42, No. 4 (2009), 687-701. [ISSN 0420-1213; Refereed & Indexed Journal; 2012 Impact Factor: 0.151(SJR), (Q3)]
  3. M.S. Metwally, M.T. Mohamed and Ayman Shehata; On pseudo Hermite matrix polynomials of two variables. Banach Journal of Mathematical Analysis, Vol. 4, No. 2 (2010), 169 - 178. [ISSN 1735 - 8787; Refereed & Indexed Journal; 2012 Impact Factor: 0.407 (ISI)]
  4. M.T. Mohamed and Ayman Shehata; A study of Appell's matrix functions of two complex variables and some properties. Advances and Applications in Mathematical Sciences. Vol. 9, No. 1 (2011), 23-33.
  5. Ghazi S. Khammash, M.T. Mohamed and Ayman Shehata; On pseudo Chebyshev matrix polynomials of two variables, International Journal of Mathematical Archive (IJMA), Vol. 2 (2011),1022-1026. [ISSN 2229-5046; Refereed & Indexed Journal; 2013 SJIF Impact Factor: (4.908)SJIF)(India)]
  6. Lalit Mohan Upadhyaya and Ayman Shehata; On Legendre matrix polynomials and its applications, International Transactions in Mathematical Sciences and Computer. Vol. 4, No. 2 (2011), 291-310.
  7. Ayman Shehata; Onand - Horn's matrix function of two complex variables. Applied Mathematics, Vol. 2, No. 12 (2011), 1437-1442. [ISSN 2152 - 7393; Refereed & Indexed Journal; 2013 Impact Factor: 0.15(ISI) and 0.61 (GJIF)]
  8. Ayman Shehata; On Tricomi and Hermite-Tricomi matrix functions of complex variable. Communications in Mathematics and Applications. Vol. 2, No. (2-3) (2011), 97 – 109.
  9. Ayman Shehata; A Study of Some Special Functions and Polynomials of Complex Variables. Ph.D. Thesis, Assiut University, Assiut, Egypt, 2009 & LAP LAMBERT Academic Publishing GmbH & Co. KG, Heinrich-Böcking-Str. 6-8, 66121, Saarbrücken, Germany (October 20, 2011).
  10. Ayman Shehata; A new extension of Hermite-Hermite matrix polynomials and their properties. Thai Journal of Mathematics, Vol.10, No.2 (2012), 433-444. [ISSN 1686-0209; Refereed & Indexed Journal; 2012 Impact Factor: 0.237(SJR)(Thailand)]
  11. R.S. Batahan and Ayman Shehata ; Hermite-Chebyshev polynomials with their generalized form, Journal of Mathematical Sciences: Advances and Applications, Vol. 29, No. 1 (2014), 47 -59. [ISSN 0974-5750; Refereed & Indexed Journal; 2014 Impact Factor: 0.807 (GIF)(India) ]
  12. Ghazi S. Khammash and Ayman Shehata ; Reply to Comment on “On Humbert matrix polynomials of two variables”, Advances in Pure Mathematics, Vol. 4 (2014), 324 -325. [ISSN 2160-0384; Refereed & Indexed Journal; 2013 Impact Factor: 0.46 (GJIF)]
  13. Ayman Shehata ; On Rice's matrix polynomials, Afrika Matematika, Vol. 25, No. 3 (2014), 757 -777. [ISSN 1012-9405 (Print) 2190-7668 (Online); Refereed & Indexed Journal; 2013 Impact Factor: 0.15 (SJR) (United States)] https://doi.org/10.1007/s13370-013-0149-3
  14. A.Shehata; On Rainville's matrix polynomials. Sylwan Journal, Vol. 158, No. 9 (2014), 158-178. [ISSN 0039-7660; Refereed & Indexed Journal; 2012 Impact Factor: 0.263 (ISI) (Poland) ]
  15. Ayman Shehata ; Inequalities for Humbert functions. Journal of the Egyptian Mathematical Society, Vol. 22 (2014), 14 -18. Lalit Mohan Upadhyaya and Ayman Shehata ; A new extension of generalized Hermite matrix polynomials. Bulletin of the Malaysian Mathematical Sciences Society, Vol. 38, No. 1 (2015), 165179. [ISSN 0126-6705; Refereed & Indexed Journal; 2012 Impact Factor: 0.798 (ISI)(Malaysia)]
  16. M.S. Metwally, M.T. Mohamed and Ayman Shehata ; On Chebyshev matrix polynomials, matrix differential equations and their properties. Afrika Matematika, Vol. 26, No. 5 (2015), 1037-1047. [ISSN 1012-9405 (Print) 2190-7668 (Online); Refereed & Indexed Journal; 2013 Impact Factor: 0.15(SJR) , Q3 (United States)] https://doi.org/10.1007/s13370-014-0262-y
  17. R.A. Rashwan, M.S. Metwally, M.T. Mohamed and Ayman Shehata ; On Composite l(m,n)-Kummer's matrix functions of two complex variables. Thai Journal of Mathematics, Vol. 14, No. 1 (2015), 69-83. [ISSN 1686-0209; Refereed & Indexed Journal; 2012 Impact Factor: 0.237(SJR), Q3 (Thailand)]
  18. Ayman Shehata and Ravi Bhukya; Some properties of Hermite matrix polynomials. Journal of the International Mathematical Virtual Institute, Vol. 5 (2015), 1-17. [ISSN ISSN 0354-5792 (p), 1986-521X (o); Refereed & Indexed Journal; 2013 Global Impact Factor: 0.412 (Republic of Srpska, Bosnia and Herzegovina)]
  19. Ayman Shehata and Subuhi Khan; On Bessel-Maitland matrix function, Journal Mathematica (Cluj), Vol. 57 (80). No. 1-2 (2015), 90-103. [ISSN (print) : 1222-9016, ISSN (online) : 2601-744X ; Refereed & Indexed Journal; 2013 Impact Factor: 0.18 SJR, Q4 (Romania) ]
  20. Ayman Shehata ; New Kinds of Hypergeometric matrix functions. British Journal of Mathematics and Computer Science, Vol. 5, No. 1 (2015), 92-103.
  21. Ayman Shehata ; On a new family of the extended generalized Bessel-type matrix polynomials. Mitteilungen Klosterneuburg Journal. Vol. 65, No. 2 (2015), 100-121. [ISSN 0007-5922; Refereed & Indexed Journal; 2013 Impact Factor: 0.106(ISI) (Austria) ]
  22. Ayman Shehata ; Some relations on the generalized Bessel matrix polynomials. Asian Journal of Mathematics and Computer Research,Vol. 17, No. 1 (2017), 1-25.
  23. Ayman Shehata : Some new results for Chebyshev matrix polynomials of first kind. International Bulletin of Mathematical Research, Vol. 4, No. 4, December 2017, pp 50-55.
  24. Ayman Shehata ; Certain generating matrix relations of generalized Bessel matrix polynomials from the view point of Lie algebra method, Bulletin of the Iranian Mathematical Society Vol. 44, No. 4 (2018), 1025-1043. [ISSN: 1017-060X (Print) 1735-8515 (Online); Refereed & Indexed Journal; 2018 Impact Factor: 0.287(ISI) (Iran) ] https://doi.org/10.1007/s41980-018-0067-0
  25. Ayman Shehata: On the (p,q)-Bessel functions from the view point of the generating functions method, Journal of Interdisciplinary Mathematics, Vol.23,No.7 (2020), pp.1435-1448. https://doi.org/10.1080/09720502.2020.1761046
  26. Ayman Shehata; On the (p,q)-Humbert functions from the view point of the generating functions method, Journal of Function Spaces, Volume 2020 |Article ID 4794571 | 16 pages.
  27. https://doi.org/10.1155/2020/4794571
  28. Ayman Shehata; Certain properties of Konhauser matrix polynomials via Lie Algebra techniques, Boletín de la Sociedad Matemática Mexicana, Vol. 26, No. 1 (2020), pp. 99–120. [ISSN: 1405-213X (Print) 2296-4495 (Online); Refereed & Indexed Journal; 2018 Impact Factor: 0.28(SJR), Q3 (United States) ] https://doi.org/10.1007/s40590-019-00232-8
  29. Ayman Shehata : Lommel matrix functions, Iranian Journal of Mathematical Sciences and Informatics, Vol. 15, No.2 (2020), pp.61-79. [ISSN: 1735-4463 (Print) 2008-9473 (Online); Refereed & Indexed Journal; 2018 Impact Factor: 0.32(SJR), Q3 (Iran)]
Profile details:
https://www.scopus.com/authid/detail.uri?authorId=7005583614
https://mjl.clarivate.com/mjl-beta/home